# SDR R61A201510050741

- Difficulty date: October 5, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17085084405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, TOP OF WASTE BOX FWD RETAINING STRAP IS CORRODED.  MAINTENANCE R & R TOP OF WASTE BOX, FWD RETAINING STRAP, PN 170-85084-405.
